Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On the automorphism group of compact measure hyperbolic manifolds and complex analytic bundles with compact measure hyperbolic fibres

Author: B. Wong
Journal: Proc. Amer. Math. Soc. 62 (1977), 54-56
MSC: Primary 32L05; Secondary 32H20, 32M05
MathSciNet review: 0425194
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove the automorphism groups of the compact measure hyperbolic manifolds are discrete.

References [Enhancements On Off] (What's this?)

  • [1] S. Kobayashi, Some problems on intrinsic distances and measures (preprint, Problem 11). MR 0481123 (58:1269)
  • [2] -, Transformation groups in differential geometry, Ergebnisse Math. Grenzgebiete, Band 70, Springer-Verlag, Berlin and New York, 1972. MR 50 #8360. MR 0355886 (50:8360)
  • [3] H. L. Royden, Holomorphic fiber bundles with hyperbolic fiber, Proc. Amer. Math. Soc. 43 (1974), 311-312. MR 49 #3229. MR 0338465 (49:3229)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32L05, 32H20, 32M05

Retrieve articles in all journals with MSC: 32L05, 32H20, 32M05

Additional Information

PII: S 0002-9939(1977)0425194-0
Keywords: Measure hyperbolic, automorphism group, complex analytic bundle
Article copyright: © Copyright 1977 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia